# SDR WX0A201801193302

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- Aircraft time: 64,377 hours, 32,148 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VISIBLE SMOKE IN CABIN DURING CRUISE.  CARGO COMPARTMENT HEATER PHASE B ELEMENT BURNED UP.
